Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft rapunzel48

Posted by hcwz on April 12, 2004, at 19:21:54

In reply to Re: withdrawal symptoms coming off zoloft, posted by rapunzel48 on April 12, 2004, at 13:34:25

Wow...thanks to everyone for all their info. on zoloft withdrawal symptoms. I was on it for 2 years and finally felt like my underlying depression lifted. (I have been doing a lot of work on myself while on the zoloft.) I went from 75 to 50 mg. for a month, then to 25 mg. for 2 weeks, then to nothing. Everything seems fine except these crazy "zaps"! How relieved I was to read of all these other folks with the same symptom. The zaps are wacky, but not unbearable. I did notice some hilarious (okay, NOW they're hilarious but not at the time) mood swings in the last few days.

Hope the zaps stop soon, and meanwhile I am monitoring myself for returning depression.

Best to all of you...and thanks again for the info!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:hcwz thread:5582
URL: http://www.dr-bob.org/babble/20040412/msgs/335694.html